| Catalog Number |
DWE860 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
06/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient underwent removal of an implanted aequalis reversed glenoid sphere due to instability/dislocation (anterior).Patient reported 1st dislocation on (b)(6) 2016 when she shut her car door.Patient id: (b)(6).